MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMPL TAPERED SP 4.8MM 10M M OCTAGON; DENTAL IMPLANT

ZIMVIE US CORP LLC IMPL TAPERED SP 4.8MM 10M M OCTAGON; DENTAL IMPLANT
Catalog Number SPWB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.G4: premarket identification pma/510(k) #: k011245|k002188.
 
Event or Problem Description
Doctor reported implant was removed due to nerve damage.It was reported that during the placement of the implant at tooth site 47, patient felt pain when exceeding a depth of 8 mm.Procedure was completed with another implant (sp 4,8 x 8 mm).
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) spwb10, (impl tapered sp 4.8mm 10m m octagon) for evaluation.Visual evaluation was performed; the implant has minor signs of use.There was no damage identified or signs of malfunction that would have contributed to the event.Measurements match drawing.Dhr review was completed for the subject lot number 2120010355.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120010355 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : medical : nerve damage¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error, placing a longer that the bone can accept.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL TAPERED SP 4.8MM 10M M OCTAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23776047
Report Number0001038806-2025-03741
Device Sequence Number21355171
Product Code DZE
UDI-Device Identifier00889024017566
UDI-Public(01)00889024017566(17)290219(10)2120010355
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082639
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberSPWB10
Device Lot Number2120010355
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexUnknown
Patient EthnicityNon Hispanic